# SDR FDEA202102200411

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 EACH FASTENER HOLES ( #12 , 15 ,16 AND 37 ) FOUND CRACK INDICATION DURING HIGH   FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT LEFT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6. LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 04 EACH CRACK INDICATION FASTENER HOLES ( #12 , 15 , 16 AND 37 )   BUSHING REPAIR CARRIED OUT AS PER MD-11 , SRM 57-20-02-2R , FIGURE 201 , REPAIR 5.   INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION   TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT   AND ULTRASONIC INSPECTION PER MD-11 , SRM 57-20-02-2R FIGURE 202 / REPAIR 5 TABLE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
